Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Took monistat and have swelling on uvula. Is it a side effect?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
I took monistat earlier today and now i have swelling on my uvula
Posted Wed, 13 Nov 2013 in Ear, Nose and Throat Problems
Answered by Dr. Shruti Rijhwani 35 minutes later
Brief Answer:

Detailed Answer:
Dear Madam,

Thank you for posting your query on XXXXXXX

Well looking into your problem Monistat consists of miconazole which is antifungal drug and generally used for vaginal yeast infection .

I think the swelling on uvula can be an allergic response to the drug and thus it needs to be stopped . I will advise you to discuss with your treating physician who has prescribed this drug to you and continue it further only if he advises to do so .

Rash and allergic responses are well known with this drug . Kindly seek medical advise early.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor